Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite type cones shaped on spherical submanifolds


Author: Oscar J. Garay
Journal: Proc. Amer. Math. Soc. 104 (1988), 868-870
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1988-0929414-2
MathSciNet review: 929414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The only finite type cones shaped on spherical submanifolds are minimal ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929414-2
Article copyright: © Copyright 1988 American Mathematical Society